# SDR IPXA2021032467215

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 19,618 hours, 7,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587644
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4DAMAGE ON M/D FLOOR PANEL AT STA984, RBL 33 - RBL 54.FABRICATE THE REPLACEMENT PANEL PER EO NO. B767-5320-9693-I.
